Advances in Pure Mathematics

Vol.4 No.1(2014), Paper ID 41731, 8 pages

DOI:10.4236/apm.2014.41003

 

Common Fixed Points for a Countable Family of Set-Valued Mappings with Quasi-Contractive Conditions on Metrically Convex Spaces

 

Yuexi Jin, Ailian Jin, Yongjie Piao

 

Department of Mathematics, College of Science, Yanbian University, Yanji, China
Department of Mathematics, College of Science, Yanbian University, Yanji, China
Department of Mathematics, College of Science, Yanbian University, Yanji, China

 

Copyright © 2014 Yuexi Jin, Ailian Jin, Yongjie Piao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Y. Jin, A. Jin and Y. Piao, "Common Fixed Points for a Countable Family of Set-Valued Mappings with Quasi-Contractive Conditions on Metrically Convex Spaces," Advances in Pure Mathematics, Vol. 4 No. 1, 2014, pp. 17-24. doi: 10.4236/apm.2014.41003.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.